# SDR UIEA2019032203601

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,636 hours, 16,880 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WX SYS PAINTS ARCS AT 20 AND 40 MILES INTERMITTENT ( COMPLIED WITH OPERATIONAL TEST OF LT WX RADAR SYSTEM WITH NO FAULTS NOTED AT THIS TIME IAW AMM 34-43-00 )
